# SDR USAASB00050

- Difficulty date: February 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1985 - DURING FLIGHT, EN ROUTE FROM IAH TO CLT, CREW REPORTED A SMELL SIMILAR TO ELECTRICAL SMOKE WAS PRESENT IN THE CABIN.  NO SMOKE WAS OBSERVED.  SMELL LASTED ABOUT 15 MINUTES.  FLIGHT CONTINUED AND LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE PRESSURIZATION STANDBY AC CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  FOUND CABIN PRESSURE CONTROLLER INTERNALLY SHORTED WITH A STRONG BURNED ODOR COMING FROM BOX.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND RESET CIRCUIT BREAKER.  OPERATIONAL CHECK NORMAL PER MM 21-31-00.  (M)
